Rex

They found a lump on my shoulder. I went to the vet; they gave me Clavamox, now I am throwing up, what is going on?


Asked by Rex on Mar 6th 2011 in Medications
Report this question Get this question's RSS feed Send this question to a friend



Status

  • Cast your vote for which answer you think is best!


Answers

gracie tatanka

clavamox is an antibiotic so it shouldnt be making you throw up if its just one episode i wouldnt worry but if your doing it cotinually i would get back on to the vet as its possable the infection is more widespread than the vet thought it also could just be fur balls or something you swallowed so do check the vomit for evidence of any foriegn bodies if there is any sign of blood go straight back to the vet good luck let us know how you get on


gracie tatanka answered on 3/6/11. Helpful? Yes/Helpful: No 0 Report this answer


Dahlia

Clavamox can cause an upset stomach. More commonly, it causes diarhhea, but vomiting is possible too. Please let your vet know that Rex is throwing up because this means your cat is not getting the correct dosing of Clavamox. With antibiotics, it is very important that the patient get the correct dose and finish all medication. Please contact your vet for advice. There are anti-nausea medications that can be given to offset the effects of Clavamox (if it indeed is the Clavamox). Best of luck!


Dahlia answered on 3/6/11. Helpful? Yes/Helpful: No 0 Report this answer